RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 5  


Hermitian geometry of 6-dimensional submanifolds of the Cayley algebra
M. B. Banaru
3
A condition for the compactness of operators in a certain class and its application to the analysis of the solubility of non-local problems for elliptic equations
A. K. Gushchin
17
Chattering on optimal trajectories of Hölder problems
M. I. Zelikin
37
Concircular geometry of nearly Kähler manifolds
V. F. Kirichenko, L. I. Vlasova
53
Multivectors of rank 2 over fields and commutative rings
G. B. Kleiner
77
Maximum and minimum generalized entropy solutions to the Cauchy problem for a first-order quasilinear equation
E. Yu. Panov
95
Structure of distributive rings
A. A. Tuganbaev
113
Just infinite modules over metabelian groups of finite rank
A. V. Tushev
129
Total log canonical thresholds and generalized Eckardt points
I. A. Cheltsov, J. Park
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019